I have been experiencing since three weeks pain mostly in my hand and fingers and also in my toes. I went to my doctor and he made my take a CRP test. My CRP was 0.65 which for him was high. He gave me some anti-inflammatory meds and I felt ok afterwards. But the pain came back again and this time I'm also feeling some pain in my shoulders, lower arms, knees and left lower leg, which except for the knees, lasts only a few seconds.
The pain in my hands, fingers and toes are like a stabbing pain followed by stiffness or numbness.
I went back to the doctor, and this time he made me take an insulin and vitamin 12 test, because according to him maybe the cause of these pains lies in that, since the CRP 0.65 is not enough to cause all that. I'll get my results this Tuesday, but these pains are really irritating me.
What could be the cause? I remember I got these pains three weeks ago, when I was under tremendous emotional stress and was also having depression symptoms, could there be a relation?
Welcome to the forum!
Multiple joint pain can be due to low calcium, low Vit D, osteoarthritis, rheumatoid arthritis, SLE, Hashimotos thyroiditis, fibromyalgia and chronic fatigue syndrome. Please consult an orthopedic specialist regarding this.
Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!
I have been experiencing the same symptoms. It starting with pain in my joints, only hands and feet. Then progressed to arms, shoulders, knees and ankles. Sometimes it is stabbing pain, like someone is jabbing a knife into my bones. Sometimes it's mixed with stiffness and even muscles around the joints get stiff.
I have seen 2 doctors who have tested me for vitamin D deficiency, rheumetoid arthritis, lupus, infections... everything came back negetive. They have given me Meloxicam in the meantime, which is not helping much.
I am seeing a new doctor and she is determined to get to the bottom of it. I will keep this posted with what I find out.
Keep me posted.. it seems we are in the same boat.
Thanks for your reply. The pain in my joints have gone. I have been tested for Vitamin B12 and folate deficiency and the levels were indeed low. (188 pmol/l and 11.6 nmol/l))
I had to take a Vitamin injection this month, and I'm taking supplements and searching nutrition tips to raise my levels.
I searched on the net, and I had most of the symptoms of the vitamin B12 deficiency except for the weight loss part (damn, lol)
I feel much better after taking supplements and injection but I still feel a sharp pain like needles on my fingers and toes, sometimes a tingling at my thighs which are common symptoms of vitamin B12 deficiency.
I'm also considering an another doctor to get the cause of this.
I also posted this topic in the Pain Management Forum, maybe you can get some insight. Also I hope your doctor finds the problem of your symptoms very soon.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.